Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v33.i5-8.260
8 pages

Eigenvalues of a Shrodinger Equation with a Singular Potential

Boris N. Lyashenko
Ivan Franko Zhitomir Pedagogical University, Ukraine


For the solution of singular eigenvalue problems it is offered to apply a method of truncating the domain of definition of the differential problem forming boundary conditions in the form of the logarithmic derivative of the solutions of the corresponding boundary value problem at the points of truncation. By using under obtained boundary conditions asymptotic expansions of a solution of a boundary value problem, the problem about eigenvalues of a Shrodinger equation with an optical potential is solved.

Articles with similar content:

First Thermal and Fluids Engineering Summer Conference, Vol.7, 2015, issue
Diego C. Knupp, Carolina Palma Naveira-Cotta, Renato M. Cotta
Optimization of Periodic Systems with Singular Weight Matrix which defines the Quadratic Form of Control Actions
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Vladimir B. Larin
Optimal Synthesis Problem Relative to Domain Evolution
Journal of Automation and Information Sciences, Vol.45, 2013, issue 2
Aghaddin A. Niftiyev , Fikret Akhmed Ali Ogly Aliev, Javanshir I. Zeynalov
Control Synthesis of Nonlinear Objects under Uncertainty Conditions
Journal of Automation and Information Sciences, Vol.45, 2013, issue 11
Vsevolod M. Kuntsevich
Mathematical Model for Computation of Network Characteristics Using a Guided Wave Method
Telecommunications and Radio Engineering, Vol.68, 2009, issue 8
S. L. Gavlievskii